International Journal of Linguistics, Literature and Translation (IJLLT) is a double-blind peer-reviewed, monthly, open-access journal published by Al-Kindi Center for Research and Development. It publishes high-quality articles across the breadth of linguistics, literature and translation research. With its uniquely broad coverage, all published articles are freely available online immediately to anyone, anywhere, with no subscription or access fees, allowing authors to share their research and maximise its impact. The journal is led by Editor-in-Chief Dr. Murad Sawalmeh supported by expert international editorial board members who take an objective approach to peer review, ensuring each research paper is reviewed and evaluated on its own scholarly merits and research integrity.

Announcements

Current Issue

Vol. 4 No. 6 (2021): International Journal of Linguistics, Literature and Translation

(June Issue)

Published: 2021-06-30

Articles